Please help I have e it all over my face

Please help I have e it all over my face

I have this all over my face now I'm getting red blotches on my arms I'm not sure what that is I have used all kinds of prescription medications and nothing gets rid of it. My husband says that I should not drink alcohol because I will never get rid of this. Is this true? My face really hurts I have tried budesonide cream 2.5% hydrocortisone and now the doctor gave me tacrolimus but this cream causes cancer

A MyEczemaTeam Member said:

I went through that. Before when I drank alcohol I always got itchy. Now it is much less and only occasionally when I drink beers. I would recommend Nrf2 therapy. It is natural and without side effects.It was what I used to eliminate the unbearable itch of atopic dermatitis. 9 months ago that's all I use. No more prednisone or medrol packs or any other drug.
They have a hand cream (which I use for any part of the body) from the same company that is wonderful.Moisturizer, soothes and is not greasy with the same technology

posted 5 months ago
A MyEczemaTeam Member said:

What is nrf2

posted 12 days ago
A MyEczemaTeam Member said:

I would tell you to use it only as necessary. In my case, the Nrf2 activation worked for me. It is completely natural and without side effects. In my previous post there is a photo that includes eczema in conditions associated with oxidative stress. This activation reduces it by 40% per month with only 1 pill per day. It is safe for children. Look for info on the web or if you want I will send you how the activation works.

posted 4 months ago
A MyEczemaTeam Member said:

My ten months old son’s dermatologist prescribed tacrolimus ointment on his eye lids for severe eczema. I have been using it almost everyday for around 6 months now.Is it correct that it causes cancer? The Doctor said that the results (cancer incidence) were inconclusive and that it is safe to continue. Any suggestions on should I stop using it on my son, please.

posted 4 months ago
A MyEczemaTeam Member said:

Sorry you are having this problem. I have it on my face too. It really affects me emotionally and mentally. People don’t understand. It’s been three months and still hailing bad flare ups.

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in